# SDR CA111109010

- Difficulty date: October 31, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,859 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 206040270
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) METAL SLIVERS FOUND ON CHIP PLUG DURING DAILY INSPECTION.  REMOVED FREEWHEEL UINT AND SEVERAL MORE SLIVERS WERE FOUND IN THE FREEWHEEL HSG. FREEWHEEL UNIT SENT TO MFG SERVICE CENTER FOR DISASSEMBLY AND INVESTIGATION. METAL SLIVERS WERE MAX .5" BY .005".
